Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pregnant, second grade placenta. Taking duvadilan report for spotting. Safe to take?

Hello doctor, I am in my 22 weeks with 2nd grade placenta . My doctor had asked me to take duvadilan retard when I had spotting in my 18 week. And again I ve been given the same course for 3 weeks. Is this medicine safe for me and my baby also I get stomach pain after intake this medicine is this normal. Please suggest. Thank u.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. Duvadilan retard is the brand name of a medicine called isoxsuprine and is a smooth muscle relaxer and is used to prevent premature labor. It has many actions on many organs, also it relaxes the muscles of the uterus. In the past this medicine was used to stop pre-term delivery. Pregnant women who take isoxsuprine have suffered from ileus (slow movement of intestine resulting in constipation, bloating and pain) which is the side effect of this drug but as you had spotting hence your clinician would have advised the same. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor